| Model Number |
DWX4PS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Embolism/Embolus (4438)
| Date of Event |
10/14/2022
Type of Reportable Event
Death
Event or Problem Description
It was reported that the patient underwent a shoulder surgical procedure.The patient expired from a blood clot sometime after the surgery.It was reported as not device related but probably procedure related.
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.Device remains implanted in patient.
Additional Manufacturer Narrative
Please note correction to g1.The event could not be confirmed because the device was not returned.No additional information has been made available.More detailed information about the complaint event as well as the affected device must be available to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or any further information is provided, the complaint report will be updated.
Event or Problem Description